# SDR SWIA202053730

- Difficulty date: October 1, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 38,764 hours, 34,559 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Part number: 601R35055121
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR AFT BALANCE SPRING MOUNT STRUCTURE ON FS 621 BULKHEAD IS CRACKED.  C-CHECK RO 10/29/2020.  REMOVED AND REPLACED THE CARGO DOOR AFT BALANCE SPRING MOUNT BRACKET ON THE FS 621 BULKHEAD, REF CRJ 200 SRM AND DWG.  PERFORMED PRESSURE CHECK, REF CRJ 200 AMM, PRESSURE CHECK GOOD.  COMPLIED WITH TASK CARD.  SEE CONTINUATION FOR FURTHER DETAILS.
